Hokkaido Mathematical Journal

No.3

IIDA Yasuo,
On an $F$-algebra of holomorphic functions on the upper half plane
Hokkaido Mathematical Journal, 35 (2006) pp.487-495
YAMAMOTO Kazuhiro,
Propagation of microlocal regularities in Sobolev spaces to solutions of boudary value problems for elastic equations
Hokkaido Mathematical Journal, 35 (2006) pp.497-545
OHMORI Joujuu,
Rationality of certain cuspidal unipotent representations in crystalline cohomology groups
Hokkaido Mathematical Journal, 35 (2006) pp.547-563
ALTIN Yavuz, I\C{S}IK Mahmut,
On some new seminormed sequence spaces defined by modulus functions
Hokkaido Mathematical Journal, 35 (2006) pp.565-572
HAMOUDA Saade, BELA\"IDI Benharrat,
On the growth of solutions of $w^{\left( n\right)}+e^{-z}w^{^{\prime }}+Q\left( z\right) w=0$ and some related extensions
Hokkaido Mathematical Journal, 35 (2006) pp.573-586
RHOADES B.E.,
Some sequence spaces which include $c_0$ and $c$
Hokkaido Mathematical Journal, 35 (2006) pp.587-599
HASEGAWA Atsushi,
The invariant subspace structure of $L^2(\Bbb T^2)$ for certain von Neumann algebras
Hokkaido Mathematical Journal, 35 (2006) pp.601-611
HASEGAWA Kazuyuki,
Affine differential geometry of the unit normal vector fields of hypersurfaces in the real space forms
Hokkaido Mathematical Journal, 35 (2006) pp.613-627
TOMITA Naohito,
The space of bilinear Fourier multipliers as a dual space
Hokkaido Mathematical Journal, 35 (2006) pp.629-640
IZUMINO Saichi, NAKAMURA Noboru,
Maximization of quadratic forms expressed by distance matrices
Hokkaido Mathematical Journal, 35 (2006) pp.641-658
IKEHATA Masaru,
Two sides of probe method and obstacle with impedance boundary condition
Hokkaido Mathematical Journal, 35 (2006) pp.659-681
SHIRAI Satoru,
Necessary and sufficient conditions for boundedness of commutators of fractional integral operators on classical Morrey spaces
Hokkaido Mathematical Journal, 35 (2006) pp.683-696
KUBO Hideo, OHTA Masahito,
Blowup for systems of semilinear wave equations in two space dimensions
Hokkaido Mathematical Journal, 35 (2006) pp.697-717